# SDR SWAA2021021548026

- Difficulty date: February 3, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STA 663 VAPOR BARRIER RBL 39.5 HAS EXTENDED PAST PREVIOUS REPAIR. / FACT AS A RESULT OF POST REPAIR INSPECTION
